MAUDE Adverse Event Report: HAEMONETICS CORPORATION CELL SAVER ELITE AUTOTRANSFUSION SYSTEM; CS ELITE PROCESSING KIT, 225ML

HAEMONETICS CORPORATION CELL SAVER ELITE AUTOTRANSFUSION SYSTEM; CS ELITE PROCESSING KIT, 225ML
Model Number CSE-P-225
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Blood or Lymphatic problem (4434)
Date of Event 09/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is unknown.Haemonetics is reporting based on the amount of blood lost as well as the need for a transfusion.The long empty alarm triggered on the device which stopped the procedure, the device worked as expected.Haemonetics reviewed the data in the history log of the device which showed multiple incorrect operator actions.The disposable sample was discarded, with no sample available for investigation haemonetics is unable to perform an evaluation.
 
Event or Problem Description
On (b)(6) 2021 haemonetics was notified of a long empty alarm with waste contamination which occurred during a procedure in the united kingdom, utilizing the cell saver® 5 autologous recovery system and cell saver® 5 set - 225ml.The cell salvage blood was reinfused and approximately 600ml was discarded.Donor transfusion was received.

Brand Name
CELL SAVER ELITE AUTOTRANSFUSION SYSTEM
Common Device Name
CS ELITE PROCESSING KIT, 225ML
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key12541506
Report Number1219343-2021-00128
Device Sequence Number1416171
Product Code CAC
UDI-Device Identifier10812747016544
UDI-Public(01)10812747016544(17)210904(10)0918019
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/04/2021
Device Model NumberCSE-P-225
Device Lot Number0918019
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR